RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 4, Issue 2  


A. M. Il'in's eightieth birthday
3
Separation of an equation in the system of two second-order ordinary differential equations
Yu. Yu. Bagderina
13
Perturbation of an elliptic operator by a narrow potential in an $n$-dimensional domain
A. R. Bikmetov, R. R. Gadyl'shin
28
On the resolvents of periodic operators with distant perturbations
D. I. Borisov, A. M. Golovina
65
Periodic solutions of the telegraph equation with a discontinuous nonlinearity
I. F. Galikhanov, V. N. Pavlenko
74
Phase shift for the common solution of the KdV and the fifth order differential equation
R. N. Garifullin
80
Optimal boundary control in a small concave domain
A. R. Danilin
87
Asymptotic analysis of the surfing acceleration model
L. A. Kalyakin
101
On solutions of the first-order PDE with a multidimensional symmetric integral and their modelling
F. S. Nasyrov, E. V. Yureva
114
The “quantum” linearization of the Painlevé equations as a component of theier $L,A$ pairs
B. I. Suleimanov
127
”фимский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019